# SDR SWAA2022021415388

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF; AFT CAP STRIP HAS CORROSION ON BOTTOM SIDE / FABRICATED NEW CAP STRIP AFT CARGO PANEL # 140DF IAW BOEING DWG # 453A2610 REV D AND BOEING DWG# 453A2600 REVD. SMAL GRANTED FOR NEW CAP STRIP P/N 453A2611-5 ON CONTROL#270176094
